Advertisement

The Journal of Geometric Analysis

, Volume 28, Issue 4, pp 2961–2983 | Cite as

Intrinsic Structures of Certain Musielak–Orlicz Hardy Spaces

  • Jun Cao
  • Liguang Liu
  • Dachun Yang
  • Wen Yuan
Article
  • 106 Downloads

Abstract

For any \(p\in (0,\,1]\), let \(H^{\Phi _p}(\mathbb {R}^n)\) be the Musielak–Orlicz Hardy space associated with the Musielak–Orlicz growth function \(\Phi _p\), defined by setting, for any \(x\in \mathbb {R}^n\) and \(t\in [0,\,\infty )\),
$$\begin{aligned}&\Phi _{p}(x,\,t)\\&\quad := {\left\{ \begin{array}{ll} \displaystyle \frac{t}{\log {(e+t)}+[t(1+|x|)^n]^{1-p}}&{} \quad \text {when}\ n(1/p-1)\notin \mathbb N \cup \{0\},\\ \displaystyle \frac{t}{\log (e+t)+[t(1+|x|)^n]^{1-p}[\log (e+|x|)]^p}&{} \quad \text {when}\ n(1/p-1)\in \mathbb N\cup \{0\}, \end{array}\right. } \end{aligned}$$
which is the sharp target space of the bilinear decomposition of the product of the Hardy space \(H^p(\mathbb {R}^n)\) and its dual. Moreover, \(H^{\Phi _1}(\mathbb {R}^n)\) is the prototype appearing in the real-variable theory of general Musielak–Orlicz Hardy spaces. In this article, the authors find a new structure of the space \(H^{\Phi _p}(\mathbb {R}^n)\) by showing that, for any \(p\in (0,\,1]\), \(H^{\Phi _p}(\mathbb {R}^n)=H^{\phi _0}(\mathbb {R}^n) +H_{W_p}^p({{{\mathbb {R}}}^n})\) and, for any \(p\in (0,\,1)\), \(H^{\Phi _p}(\mathbb {R}^n)=H^{1}(\mathbb {R}^n) +H_{W_p}^p({{{\mathbb {R}}}^n})\), where \(H^1(\mathbb {R}^n)\) denotes the classical real Hardy space, \(H^{\phi _0}({{{\mathbb {R}}}^n})\) the Orlicz–Hardy space associated with the Orlicz function \(\phi _0(t):=t/\log (e+t)\) for any \(t\in [0,\infty )\), and \(H_{W_p}^p(\mathbb {R}^n)\) the weighted Hardy space associated with certain weight function \(W_p(x)\) that is comparable to \(\Phi _p(x,1)\) for any \(x\in \mathbb {R}^n\). As an application, the authors further establish an interpolation theorem of quasilinear operators based on this new structure.

Keywords

Hardy space Musielak–Orlicz function Muckenhoupt weight Interpolation Atom Calderón–Zygmund decomposition 

Mathematics Subject Classification

Primary 42B30 Secondary 42B35 46E30 46B70 

Notes

Acknowledgements

This project was supported by the National Natural Science Foundation of China (Grant Nos. 11501506, 11771446, 11471042, 11571039, and 11671185). Jun Cao was partially supported by the Natural Science Foundation of Zhejiang University of Technology (Grant No. 2014XZ011).

References

  1. 1.
    Bergh, J., Löfström, J.: Interpolation Spaces. An Introduction. Grundlehren der Mathematischen Wissenschaften, vol. 223. Springer, Berlin (1976)zbMATHGoogle Scholar
  2. 2.
    Bonami, A., Cao, J., Ky, L.D., Liu, L., Yang, D., Yuan, W.: A complete solution to bilinear decompositions of products of Hardy and Campanato spaces. PreprintGoogle Scholar
  3. 3.
    Bonami, A., Feuto, J., Grellier, S.: Endpoint for the DIV-CURL lemma in Hardy spaces. Publ. Mat. 54, 341–358 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bonami, A., Grellier, S., Ky, L.D.: Paraproducts and products of functions in \({\rm BMO}({\mathbb{R}}^{\mathit{n}})\) and \(H^1({\mathbb{R}}^{\mathit{n}})\) through wavelets. J. Math. Pures Appl. 97(9), 230–241 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bonami, A., Iwaniec, T., Jones, P., Zinsmeister, M.: On the product of functions in BMO and \(H^1\). Ann. Inst. Fourier (Grenoble) 57, 1405–1439 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Coifman, R.R., Lions, P.-L., Meyer, Y., Semmes, S.: Compensated compactness and Hardy spaces. J. Math. Pures Appl. 72(9), 247–286 (1993)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Fefferman, C., Stein, E.M.: \(H^p\) spaces of several variables. Acta Math. 129, 137–195 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    García-Cuerva, J.: Weighted \(H^p\) spaces. Dissertationes Math. (Rozprawy Mat.) 162, 1–63 (1979)zbMATHGoogle Scholar
  9. 9.
    Grafakos, L.: Classical Fourier Analysis, Second edition, Graduate Texts in Mathematics, vol. 249. Springer, New York (2008)Google Scholar
  10. 10.
    Janson, S.: Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation. Duke Math. J. 47, 959–982 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Jiang, R., Yang, D.: New Orlicz-Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258, 1167–1224 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ky, L.D.: Bilinear decompositions and commutators of singular integral operators. Trans. Am. Math. Soc. 365, 2931–2958 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ky, L.D.: New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators. Integr. Equ. Operator Theor. 78, 115–150 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Liang, Y., Yang, D.: Musielak-Orlicz Campanato spaces and applications. J. Math. Anal. Appl. 406, 307–322 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Liu, L., Chang, D.-C., Fu, X., Yang, D.: Endpoint boundedness of commutators on spaces of homogeneous type. Appl. Anal. 96, 2408–2433 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lu, S.: Four Lectures on Real \(H^p\) Spaces. World Scientific Publishing Co. Inc, River Edge, NJ (1995)CrossRefzbMATHGoogle Scholar
  17. 17.
    Stein, E.M.: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Mathematical Series, vol. 43, Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ (1993)Google Scholar
  18. 18.
    Stein, E.M., Weiss, G.: On the theory of harmonic functions of several variables. I. The theory of \(H^p\)-spaces. Acta Math. 103, 25–62 (1960)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Strömberg, J.-O.: Bounded mean oscillation with Orlicz norms and duality of Hardy spaces. Indiana Univ. Math. J. 28, 511–544 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Strömberg, J.-O., Torchinsky, A.: Weighted Hardy Spaces. Lecture Notes in Mathematics 1381. Springer, Berlin (1989)Google Scholar
  21. 21.
    Viviani, B.: An atomic decomposition of the predual of \(BMO(\rho )\). Rev. Mat. Iberoamericana 3, 401–425 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Yang, D., Yang, S.: Local Hardy spaces of Musielak-Orlicz type and their applications. Sci. China Math. 55, 1677–1720 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Yang, D., Liang, Y., Ky, L.D.: Real-Variable Theory of Musielak-Orlicz Hardy Spaces. Lecture Notes in Mathematics 2182. Springer, Cham (2017)Google Scholar

Copyright information

© Mathematica Josephina, Inc. 2017

Authors and Affiliations

  1. 1.Department of Applied MathematicsZhejiang University of TechnologyHangzhouPeople’s Republic of China
  2. 2.Department of Mathematics, School of InformationRenmin University of ChinaBeijingPeople’s Republic of China
  3. 3.Laboratory of Mathematics and Complex Systems (Ministry of Education), School of Mathematical SciencesBeijing Normal UniversityBeijingPeople’s Republic of China

Personalised recommendations